# SDR IPXA12571754

- Difficulty date: January 27, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs1455-1458 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LOWER AFT CARGO COMPARTMENT, STR 30 HAS CORROSION ON LOWER SURFACE BETWEEN STR AND FUSELAGE SKIN, BS 1455-1458 ACFT CENTER LINE.   INSTALLED STRINGER REPAIR IAW EA 120122 IR AND EO B757-5310-45887.
